MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH FRI SCREW FOR ESTHETICBASE D3,4-5,5; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH FRI SCREW FOR ESTHETICBASE D3,4-5,5; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 46-4305
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that, during manual tightening of the crown screw on (b)(6) 2026, the screw fractured without the application of significant force.

Brand Name
FRI SCREW FOR ESTHETICBASE D3,4-5,5
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24690028
Report Number3013111692-2026-09934
Device Sequence Number18573519
Product Code DZE
UDI-Device Identifier07392532231612
UDI-Public07392532231612
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46-4305
Device Lot NumberB260001001
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/06/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown